×

zbMATH — the first resource for mathematics

Problèmes de modules pour des équations différentielles non linéaires du premier ordre. (French) Zbl 0546.58038
The paper is concerned with analytic differential equations in \({\mathbb{C}}^ 2\) which are formally equivalent to the following normal forms: \(\omega_{p,\lambda}=x^{p+1}dy-y(1+\lambda x^ p)dx=0,\) \(p\geq 1\), \(\lambda \in {\mathbb{C}}\). The problem of analytic classification is studied in detail. A special sheaf \(\Lambda_{p,\lambda}\) of non-abelian groups on the unit circle \(S^ 1\) is introduced which depends on parameters of the normal form. The main results may be stated as follows. Analytic equations with the fixed (formal) normal form are analytically classified by the elements of \(H^ 1(S^ 1;\Lambda_{p,\lambda})\). The moduli space has a natural (infinite dimensional) analytic structure such that the classifying mapping becomes analytic. It is shown that for \(\omega_{p,\lambda}\) the reducing transformations belong to Gevrey classes of the order \(s=1+1/p\). The analytic type of an equation is expressed in terms of holonomy of the invariant manifold \(\{x=0\}\) relative to the foliation defined by the equation. The results have many points of contact with the recent theories developed by J. Ecalle, B. Malgrange and Y. Sibuya.
Reviewer: G.N.Khimshiashvili

MSC:
37G99 Local and nonlocal bifurcation theory for dynamical systems
34A25 Analytical theory of ordinary differential equations: series, transformations, transforms, operational calculus, etc.
32B99 Local analytic geometry
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] W. Balser, W. Jurkat, D. Lutz, A general theory of invariants for meromorphic differential equations, Part II, Proper Invariants,Funkcialaj Ekvacioj.,22 (1979), 257–283. · Zbl 0473.34028
[2] I. Bendixson, Sur les courbes définies par des équations différentielles,Acta Mat.,24 (1901), 1–88. · JFM 31.0328.03 · doi:10.1007/BF02403068
[3] D. Bertrand, Travaux récents sur les points singuliers des équations différentielles linéaires,Séminaire Bourbaki, exposé no 538,Springer Lecture Notes in Math., no 770, Berlin (1980), 228–243.
[4] G. D. Birkhoff, Equivalent singular points of ordinary linear differential equations,Math. Ann.,74 (1913), no 1, 134–139. · JFM 44.0373.01 · doi:10.1007/BF01455347
[5] R. I. Bogdanov, Singularities of vector fields on a plane,Funkcional. Anal. i Priložen.,13 (1979), no 3, 87–89 =Functional Anal. Appl.,13 (1979), 3, 227–229 (1980). · Zbl 0437.53057 · doi:10.1007/BF01077241
[6] E. Borel, Mémoire sur les séries divergentes,Ann. École Norm. Sup., 3e série, XVI (1899), 2–136.
[7] B. L. J. Braaksma, Laplace integrals, factorial series and singular differential equations,Proceedings Bicentennial Congress Wiskundige Genootschap, Part I, Amsterdam, 1976, 101–121.
[8] B. L. J. Braaksma, W. A. Harris, Laplace integrals and factorial series in singular functional differential systems,Applicable Anal.,8 (1978), 21–45. · Zbl 0406.34058 · doi:10.1080/00036817808839210
[9] C. Briot, J.-C. Bouquet, Recherches sur les fonctions définies par des équations différentielles,J. École Polytechnique, XXI (1856), 134–198.
[10] A. D. Brjuno, Analytical form of differential equations,Trudy Moskov. Mat. Obšč.,25 (1971), 120–262 =Trans. Moscow Math. Soc.,25 (1971), 131–288 (1972).
[11] A. D. Brjuno, Local invariants of differential equations,Mat. Zametki,14 (1973), 499–507 =Math. Notes,14 (1973), 844–848 (1974).
[12] C. Camacho, On the local structure of conformal mappings and holomorphic vector fields in C2,Astérisque,59–60 (1978), 83–94.
[13] C. Camacho, P. Sad, Topological classification and bifurcation of holomorphic flows with resonance in C2,Preprint I.H.E.S., Bures-sur-Yvette, 1981.
[14] J. Chazy, Sur la limitation du degré des coefficients des équations différentielles algébriques à points critiques fixes,Acta Mat.,41 (1918), 27–49.
[15] A. Douady, Le problème des modules pour les sous-espaces analytiques compacts d’un espace analytique donné,Ann. Inst. Fourier,16 (1) (1966), 1–95. · Zbl 0146.31103
[16] H. Dulac, Recherches sur les points singuliers des équations différentielles,J. École Polytechnique, 2,9 (1904), 1–125. · JFM 35.0331.02
[17] J. Ecalle,Théorie des invariants holomorphes, Thèse, Orsay (1974).
[18] J. Ecalle, Théorie itérative. Introduction à la théorie des invariants holomorphes,J. Math. pures et appl.,54 (1975), 183–258. · Zbl 0285.26010
[19] J. Ecalle,Les fonctions résurgentes, Vol. I, II, III, Publications Mathématiques d’Orsay, 1981.
[20] J. Ecalle,A propos de l’équation B1(x,y)dy2(x,y)dx=0, lettre à J. Martinet et J.-P. Ramis du 1-10-1981.
[21] J. Ecalle,Classification des équations différentielles analytiques de degré quelconque, lettre à B. Malgrange, J. Martinet, J.-P. Ramis et Voros du 14-10-1981.
[22] L. Euler, De seriebus divergentibus,Leonardi Euleri Opera Omnia I. 14, Teubner, Leipzig-Berlin, 1925, 601–602.
[23] J. Frenkel, Cohomologie non abélienne et espaces fibrés,Bull. Soc. Math. de France,85 (1957), 135–218.
[24] R. Garnier, Sur les singularités irrégulières des équations différentielles linéaires,J. Math. Pures et Appl., 8e série,2 (1919), 99–198.
[25] R. Gerard, Y. Sibuya, Étude de certains systèmes de Pfaff avec singularités,Springer Lecture Notes in Math., no 712, Berlin (1979), 131–288.
[26] M. Gevrey, Sur la nature analytique des solutions des équations aux dérivées partielles,Ann. Sc. École Normale Sup., 3e série, XXV (1918), 129–190. · JFM 46.0721.01
[27] H. Grauert, Analytische Faserungen über holomorphvollständigen Raümen,Math. Ann.,135 (1958), 263–273. · Zbl 0081.07401 · doi:10.1007/BF01351803
[28] A. Grothendieck, Sur certains espaces de fonctions holomorphes I et II,J. für die Reine und Angew. Math.,192 (1953), 35–64 et 77–95. · Zbl 0051.08704 · doi:10.1515/crll.1953.192.35
[29] A. Grothendieck, Sur la classification des fibrés holomorphes sur la sphère de Riemann,Amer. J. Math.,79 (1957), 121–138. · Zbl 0079.17001 · doi:10.2307/2372388
[30] W. A. Harris, Laplace integrals and factorial series in singular differential and difference equations,Notices of the A.M.S. (1979), A-245.
[31] F. Hirzebruch,Topological methods in algebraic geometry, Grundlehren der Math. Wiss. Bd 131, Springer Verlag, Berlin, 1966. · Zbl 0138.42001
[32] J. Horn, Über das Verhalten der Integrale von Differentialgleichungen bei der Annäherung der Veränderlichen an eine Unbestimmtheitsstelle,J. für die Reine und Ang. Math.,118 (1897), 257–274;119 (1898), 196–208;119 (1898), 267–290. · JFM 28.0278.01 · doi:10.1515/crll.1897.118.257
[33] H. Hukuhara, Pri singula punkto de la ordinaria differenciala ekvacio de unna ordo,Mem. Fac. Sc. Kyùsyù Univ.,3 (1949), 9–21.
[34] H. Hukuhara, T. Kimura, MmeT. Matuda,Équations différentielles ordinaires du premier ordre dans le champ complexe, Publ. Math. Soc. of Japan, 1961. · Zbl 0101.30002
[35] Y. S. Il’yashenko, Divergence of series reducing an analytic differential equation to linear form at a singular point,Funkcional. Anal. i Prilozen,13 (1979), no 3, 87–89 =Functional Anal. Appl.,13 (1979), no 3, 227–229 (1980). · Zbl 0437.53057 · doi:10.1007/BF01077241
[36] W. B. Jurkat, Meromorphe Differentialgleichungen,Springer Lecture Notes in Math., no 637, Berlin (1978).
[37] W. Jurkat, D. A. Lutz, A. Peyerimhoff, Birkoff invariants and effective calculations for meromorphic linear differential equations I.,J. Math. Anal. Appl.,53 (1976), 438–470. · Zbl 0358.34007 · doi:10.1016/0022-247X(76)90122-0
[38] J. M. Kantor, Classes non quasi-analytiques et décomposition des supports des distributions,An. Acad. Brasil. Ciênc.,44 (1972), 171–180. · Zbl 0261.46043
[39] J. L. Lions, E. Magenes,Problèmes aux limites non homogènes et applications, Vol. 3, Paris, Dunod édit. (1970). · Zbl 0197.06701
[40] D. A. Lutz, Birkhoff invariants and meromorphic differential equations,Springer Lecture Notes in Math., no 712, Berlin (1979), 66–76. · Zbl 0421.34005
[41] B. Malgrange,Ideals of differentiable functions, Oxford Univ. Press (1966). · Zbl 0177.17902
[42] B. Malgrange, Lettre à J. Ecalle (1979).
[43] B. Malgrange, Remarques sur les équations différentielles à points singuliers irréguliers,Springer Lecture Notes in Math., no 712, Berlin (1979), 77–86.
[44] B. Malgrange, Travaux d’Ecalle et de Martinet-Ramis sur les systèmes dynamiques,Séminaire Bourbaki, exposé no 582, novembre 1981.
[45] J. Martinet, J.-P. Ramis, Classification analytique des équations différentielles non linéaires résonantes du premier ordre; en préparation.
[46] J. Martinet, J.-P. Ramis,Problèmes de modules pour des équations différentielles non linéaires du premier ordre, Publications IRMA, Strasbourg (1981).
[47] J.-F. Mattei, R. Moussu, Intégrales premières et holonomie,Ann. scient. Éc. Norm. Sup.,13 (1980), 469–523. · Zbl 0458.32005
[48] P. Mazet, Un théorème d’image directe propre,Séminaire P. Lelong, Paris (1972–1973).
[49] A. S. deMedeiros, Structural stability of integrable differential forms,Springer Lecture Notes in Math., no 597, Berlin (1977), 395–428.
[50] F. Nevanlinna, Zur Theorie der Asymptotischen Potenzreihen,Ann. acad. Scient. Fennicae, ser. A, Fom. XII (1919), 1–81.
[51] A. Newlander, L. Nirenberg, Complex coordinates in almost complex manifolds,Ann. of Math.,65 (1957), no 3, 391–404. · Zbl 0079.16102 · doi:10.2307/1970051
[52] P. Painlevé, Leçons de Stockholm (deuxième leçon),OEuvres complètes, t. 1, p. 253 (31–32 du texte original).
[53] J. Plemelj, Riemannsche Funktionenscharen mit gegebenen Monodromiegruppe,Monatsh. f. Math. und Phys.,19 (1908), 205–246. · JFM 39.0461.01 · doi:10.1007/BF01736696
[54] A. S. Pyartli, Birth of complex invariant manifolds close to a singular point of a parametrically dependent vector field,Funkcional Anal. i Priložen.,6 (1972), no 4, 95–96 =Functional Anal. Appl.,6 (1972), no 4, 339–340 (1973).
[55] M. Rambaud,Étude des points singuliers pour une équation différentielle linéaire du premier ordre, Thèse, Lyon (1932).
[56] J.-P. Ramis,Sous-ensembles analytiques d’une variété banachique complexe, Ergebnisse der Math. und Grenzg., Bd 53, Springer-Verlag, Berlin (1970). · Zbl 0212.42802
[57] J.-P. Ramis, Les séries k-sommables et leurs applications,Springer, Lecture Notes in Physics, no 126, Berlin (1980).
[58] J.-P. Ramis,Théorèmes d’indices Gevrey pour les équations différentielles ordinaires, Publications IRMA, Strasbourg (1981).
[59] J.-P. Ramis,Développements asymptotiques Gevrey, séries k-sommables et applications aux équations différentielles et aux différences, Publications IRMA, Strasbourg (en préparation).
[60] R. Richberg, Stetige streng pseudokonvexe Funktionen,Math. Ann.,175 (1968), 257–286. · Zbl 0153.15401 · doi:10.1007/BF02063212
[61] G. Ruget, A propos des cycles analytiques en dimension infinie (troisième partie),Inv. Math.,9 (1969), 267–312. · Zbl 0188.25102 · doi:10.1007/BF01404635
[62] Y. Sibuya, Stokes Phenomena,Bull. Am. Math. Soc.,83 (1977), 1075–1077. · Zbl 0386.34008 · doi:10.1090/S0002-9904-1977-14391-7
[63] B. Saint-Loup, Un théorème d’image directe en géométrie analytique complexe,C.R. Acad. Sc. Paris,278 (1974), 555–556. · Zbl 0279.32016
[64] F. Takens, Normal forms for certain singularities of vector fields,Ann. Inst. Fourier,23 (2) (1973), 163–195. · Zbl 0266.34046
[65] W. Wasow,Asymptotic expansions for ordinary differential equations, Interscience Publishers (1965). · Zbl 0133.35301
[66] G. N. Watson, The transformation of an asymptotic series into a convergent series of inverse factorials,Rend. Circ. Mat. Palermo,34 (1912), 41–88. · JFM 43.0314.02 · doi:10.1007/BF03015008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.